# SDR IXXA100044O

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,869 hours, 32,796 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Broken
- Location: Mlg
- Part time: 98,869 hours, 32,796 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AFTER GEAR RETRACTION, THE "DOOR NOT LATCH" LIGHT REMAINED ON. CREW CYCLED THE GEARS AND WAS UNABLE TO DETERMINE CONDITION OF MAIN GEAR DOORS.  THEY CONTINUED FLIGHT AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED THE MAIN GEAR DOOR WARNING SYS AND FOUND THE RT MAIN GEAR DOOR SWITCH ARM BROKEN. THEY REPLACED SWITCH.  OPS CHECK GOOD IAW MM 32-60-0, PAGE 201.  ACFT WAS RETURNED TO SERVICE.
